# SDR CA190710005

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,503 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260009
- Condition: Cracked
- Location: Cockpit Left
- Part time: 2,663 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT TOP OF DESCENT THE PILOTS WINDSHIELD OUTER PLY CRACKED, THE AIRCRAFT LANDED WITHOUT EVENT AND THE WINDSHIELD WAS REPLACED. NO EVIDENCE OF ARCING OR ANY MECHANICAL DAMAGE. THE WINDSHIELD WAS ORIGINALLY INSTALLED MAR 2018 AND HAD THE RE-TORQUE CARRIED OUT AFTER INSTALL IAW THE AMM. THE WINDSHIELD WAS SUBSEQUENTLY REMOVED AGAIN AT THE C1 CHECK IN JULY 2018 AND AGAIN HAD THE AMM REQUIRED RE-TORQUES CARRIED OUT, NO FURTHER ISSUES NOTED UNTIL THIS INCIDENT (TC# 20190710005)
